# SDR 2007UALA01336

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A 4 INCH CRACK 13 INCHES AFT OF BS 927 JUST ABOVE STR 24L.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED AREA. FABRICATED & INSTALLED A EXTERNAL DOUBLER, TRIPLER, FILLER & STRAP REPAIR.
